# SDR DALA2021101906430

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 65,794 hours, 24,381 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1988263) DURING INSPECTION FOUND RT MLG FWD TRUNION UPPPER I/B INNER FACE ATACH POINT CORRODED. REPAIRED PER B737 SRM 57-20-90.
